Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 80524 Total View: 1284788
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 8, Issue 1

Volume 8, Issue 1 (2024)

11 articles in this issue

Article Open Access

Acceleration of the Iterative Procedure for Correction of Optoacoustic Images

Alexandr G. Rudnitskii

DOI:http://dx.doi.org/10.26855/jamc.2024.03.006

Views: Published: April 26,2024

Article Open Access

Dynamic Modeling and Simulation of Mobile Robot Under Disturbances and Obstacles in an Environment

Vesna Knights, Olivera Petrovska

DOI:http://dx.doi.org/10.26855/jamc.2024.03.007

Views: Published: April 26,2024

Article Open Access

User Repeat Purchase Behavior Prediction Based on Accuracy-Weighted Stacking Algorithm

Yibing Huang, Sisi Zheng

DOI:http://dx.doi.org/10.26855/jamc.2024.03.008

Views: Published: April 26,2024

Article Open Access

The Influence Between the Decay Speed of Information and Future Asset Price—A New Herd Behavior Model with the Decay Factor

Xi Dai

DOI:http://dx.doi.org/10.26855/jamc.2024.03.009

Views: Published: April 26,2024

Article Open Access

Product Demand Forecasting Based on LGBM Deep Learning Models

Yanting Liao, Chufeng Yang, Sisi Zheng

DOI:http://dx.doi.org/10.26855/jamc.2024.03.010

Views: Published: April 26,2024